Volume 39, Number 1
Previous Issue Next Issue

Xuelian Bao, Rui Chen & Hui Zhang

10.4208/jcm.1906-m2018-0144

J. Comp. Math., 39 (2021), pp. 1-21.

Preview Full PDF 35 239 Abstract

Haiyan Jiang, Tiao Lu & Xu Yin

10.4208/jcm.1906-m2018-0081

J. Comp. Math., 39 (2021), pp. 22-42.

Preview Full PDF 29 198 Abstract

Xuhong Yu, Lusha Jin & Zhongqing Wang

10.4208/jcm.1907-m2018-0285

J. Comp. Math., 39 (2021), pp. 43-62.

Preview Full PDF 24 164 Abstract

Huaijun Yang, Dongyang Shi & Qian Liu

10.4208/jcm.1907-m2018-0263

J. Comp. Math., 39 (2021), pp. 63-80.

Preview Full PDF 23 150 Abstract

Miyoun Jung & Myungjoo Kang

10.4208/jcm.1907-m2018-0234

J. Comp. Math., 39 (2021), pp. 81-107.

Preview Full PDF 24 167 Abstract

Yongtao Zhou, Chengjian Zhang & Huiru Wang

10.4208/jcm.1907-m2018-0252

J. Comp. Math., 39 (2021), pp. 108-129.

Preview Full PDF 30 157 Abstract

Xiaocui Li & Xu You

10.4208/jcm.1911-m2018-0153

J. Comp. Math., 39 (2021), pp. 130-146.

Preview Full PDF 28 130 Abstract

Chirag Agarwal, Joe Klobusicky & Dan Schonfeld

10.4208/jcm.1912-m2018-0279

J. Comp. Math., 39 (2021), pp. 147-158.

Preview Full PDF 21 160 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80